Alert archive / California / High Wind Warnings in 2011
High Wind Warning 3, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Mar 6, 2011, 1:31 PM PST. It took effect at Mar 7, 2011, 4:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 1:31 PM PST (21:31 UTC)
- In effect from
- Mar 7, 2011, 4:00 AM PST
- Expired
- Mar 7, 2011, 10:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS76 KHNX 062131 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 131 PM PST SUN MAR 6 2011 ...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS LATE TONIGHT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL PUSH INTO NORTHERN CALIFORNIA TONIGHT THEN DROP INTO THE GREAT BASIN ON MONDAY. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA ON MONDAY AFTERNOON BRINGING INCREASED WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS. CAZ095-098-099-070600- /O.UPG.KHNX.HW.A.0003.110307T1200Z-110308T0600Z/ /O.NEW.KHNX.HW.W.0003.110307T1200Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 131 PM PST SUN MAR 6 2011 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND CONTINUE THROUGH MONDAY EVENING. THE STRONGEST WINDS WILL OCCUR MONDAY AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ DS WEATHER.GOV/HANFORD
5 follow-up statements
505 WWUS76 KHNX 070530 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 930 PM PST SUN MAR 6 2011 ...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS LATE TONIGHT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL PUSH INTO NORTHERN CALIFORNIA TONIGHT THEN DROP INTO THE GREAT BASIN ON MONDAY. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA ON MONDAY AFTERNOON BRINGING INCREASED WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS. CAZ095-098-099-071400- /O.CON.KHNX.HW.W.0003.110307T1200Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 930 PM PST SUN MAR 6 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND CONTINUE THROUGH MONDAY EVENING. THE STRONGEST WINDS WILL OCCUR MONDAY AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SANGER WEATHER.GOV/HANFORD
182 WWUS76 KHNX 071345 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 545 AM PST MON MAR 7 2011 ...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS THIS MORNING THROUGH THIS EVENING... .A LOW PRESSURE SYSTEM PUSHED INTO NORTHERN CALIFORNIA LAST NIGHT AND WILL DROP INTO THE GREAT BASIN TODAY. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA THIS AFTERNOON...BRINGING INCREASED WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS. CAZ095-098-099-072300- /O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 545 AM PST MON MAR 7 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE THIS MORNING AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MOLINA WEATHER.GOV/HANFORD
189 WWUS76 KHNX 071837 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1037 AM PST MON MAR 7 2011 ...STRONG WINDS TO CONTINUE IN THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A LOW PRESSURE SYSTEM PUSHED INTO NORTHERN CALIFORNIA LAST NIGHT AND WILL DROP INTO THE GREAT BASIN TODAY. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH INTO SOUTHEAST CALIFORNIA THIS AFTERNOON...BRINGING ADDITIONAL STRONG WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS. CAZ095-098-099-080245- /O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1037 AM PST MON MAR 7 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE GUSTED TO OVER 75 MPH IN THE MOJAVE AND EDWARDS AIR FORCE BASE VICINITIES. WIND GUSTS TO NEAR 70 MPH HAVE ALSO BEEN REPORTED AT WEST ROSAMOND. * WINDS: WESTERLY 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING: STRONG AND DAMAGING WINDS WILL CONTINUE THROUGH THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ DUDLEY WEATHER.GOV/HANFORD
821 WWUS76 KHNX 080228 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 628 PM PST MON MAR 7 2011 ...STRONG WINDS TO CONTINUE IN THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A LOW PRESSURE SYSTEM THAN PUSHED INTO NORTHERN CALIFORNIA LAST NIGHT HAS MOVED INTO THE GREAT BASIN. BEHIND THIS SYSTEM...STRONG WINDS WILL CONTINUE IN THE KERN COUNTY MOUNTAINS AND DESERTS...GRADUALLY DIMINISHING THROUGH THIS EVENING. CAZ095-098-099-080600- /O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 628 PM PST MON MAR 7 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING: STRONG GUSTY WINDS WILL SLOWLY DIMINISH THROUGH THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BEAN WEATHER.GOV/HANFORD
851 WWUS76 KHNX 080541 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 941 PM PST MON MAR 7 2011 CAZ099-081100- /O.EXP.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/ /O.NEW.KHNX.WI.Y.0013.110308T0600Z-110308T1100Z/ SOUTHEASTERN KERN COUNTY DESERT- 941 PM PST MON MAR 7 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WESTERLY 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: STRONG GUSTY WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-080645- /O.EXP.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 941 PM PST MON MAR 7 2011 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. WINDS HAVE DECREASED IN THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY THIS EVENING AND WILL CONTINUE TO DECREASE OVERNIGHT. $$ BEAN WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Mar 6, 9:00 AM PST, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 6, 9:00 AM PST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 900 AM PST SUN MAR 6 2011 .SYNOPSIS...THE FIRST OF TWO SYSTEMS WILL BRING A CHANCE OF RAIN AND HIGH ELEVATION SNOW SPREADING SOUTH THROUGH THE DAY. A SECOND SYSTEM EXPECTED LATE TONIGHT AND MONDAY WILL BRING MORE PRECIPITATION TO THE AREA ALONG WITH STRONG WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT. HIGH PRESSURE WILL BUILD OVER THE REGION FOR MUCH OF THE UPCOMING WEEK KEEPING THE WEATHER DRY. && .DISCUSSION...A BAND OF LIGHT WARM FRONTAL PRECIPITATION IS CURRENTLY PUSHING ACROSS OUR CWFA WITH MERCED AND MARIPOSA COUNTIES BEING THE MOST SIGNIFICANTLY AFFECTED. SOME VERY LIGHT RAINFALL HOWEVER...HAS FALLEN AS FAR SOUTH AS KINGS AND TULARE COUNTIES WHILE MID LEVEL CLOUDS ARE NOW PUSHING INTO THE KERN COUNTY DESERTS WHERE A MOSTLY CLOUDY AFTERNOON IS EXPECTED. TEMPERATURES ARE RUNNING WELL ABOVE YDAY...BUT WITH INCREASING CLOUD COVER AND PRECIPITATION EXPECT AFTERNOON MAX/S AT MOST LOCATIONS TO REMAIN BELOW YDAY/S READINGS...MOST SIGNIFICANTLY OVER MERCED AND MARIPOSA COUNTIES WHICH HAVE RECEIVED THE MOST PRECIPITATION FROM THE SYSTEM CURRENTLY AFFECTING OUR AREA. THE CURRENT FORECAST REFLECTS THIS TREND AND AM THEREFORE NOT PLANNING TO UPDATE THIS MORNING. GOES HIGH DENSITY WINDS ARE INDICATING A FAST 120+ KT 250 MB JET AIMED AT CENTRAL CA WHICH THE 12Z WRF/GFS INDICATE WILL PUSH ACROSS OUR AREA TONIGHT AS AN UPPER TROUGH DROPS INTO NORCAL. THIS TROUGH IS PROGGED TO DROP INTO THE GREAT BASIN ON MONDAY WHILE AN ASSOCIATED COLD FRONT PUSHES THROUGH CENTRAL CA. QPF PROGS ARE ONLY INDICATING MAINLY LIGHT AMOUNTS ALTHOUGH YOSEMITE PARK MAY PICK UP 0.50 TO 0.75 INCHES OF RAINFALL BETWEEN 06Z AND 18Z MONDAY WITH SNOW LEVELS LOWERING TO AROUND 4500 FEET. AM CONSIDERING ISSUING A WINTER WEATHER ADVISORY FOR THE SOUTHERN SIERRA NEVADA NORTH OF KINGS CANYON FOR THIS TIME FRAME WITH THE AFTERNOON PACKAGE. RAINFALL AMOUNTS OVER THE SAN JOAQUIN VALLEY ARE EXPECTED TO REMAIN LIGHT AND GENERALLY REMAIN LESS THAN A TENTH OF AN INCH. THE OTHER IMPACT THIS SYSTEM WILL HAVE WILL BE STRONG SURFACE PRESSURE GRADIENTS ON MONDAY WITH THE TROUGH PASSAGE. GUIDANCE HAS BEEN TRENDING STRONGER WITH P-GRADS AND SUSTAINED WINDS OVER THE KERN DESERTS ON MONDAY SO WILL LIKELY BE UPGRADING THE HIGH WIND WATCH CURRENTLY IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERTS FOR 12Z MONDAY THROUGH 06Z TUESDAY TO A HIGH WIND WARNING BY THIS AFTERNOON. THE MODELS ARE IN GOOD AGREEMENT IN BUILDING AN UPPER RIDGE OVER CA ON TUESDAY. THIS WILL BRING DRY WEATHER ALONG WITH A WARMING TREND TO OUR AREA FOR THE MIDDLE PORTION OF NEXT WEEK. HOWEVER...PROGS ARE NOW PICKING UP ON SOME SHORTWAVE ENERGY PUSHING ACROSS THE PAC NW WHICH MAY PROVIDE OUR AREA WITH SOME HIGH CLOUDS AT TIMES. THE MEDIUM RANGE MODELS CONTINUE TO INDICATE SHORTWAVE TROUGHS PUSHING ACROSS THE PAC NW AND NORCAL ON THURSDAY AND SATURDAY...BUT DEEPER MOISTURE AND DYNAMICS ARE EXPECTED TO REMAIN WELL TO THE NORTH OUR OUR CWFA WITH BOTH SYSTEMS. OUR ARE IS EXPECTED TO REMAIN DRY THROUGH THIS PERIOD WITH TEMPERATURES SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION...LOOK FOR INCREASED AREAS OF MVFR CONDITIONS AS SHOWERS CONTINUE TO DEVELOP AND SPREAD SOUTHWARD THROUGH 12Z MONDAY...ESPECIALLY OVER THE HIGHER TERRAIN WHERE SOME LOCAL MOUNTAIN OBSCURATION WILL BE POSSIBLE. PRECIPITATION SHOULD REMAIN MOSTLY NORTH OF THE DESERT AREAS THROUGH THE PERIOD AND WILL DECREASE OVER THE SAN JOAQUIN VALLEY AFTER 12Z. MAINLY VFR CONDITIONS WILL OTHERWISE PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY. && .AIR QUALITY ISSUES...NONE && .HNX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING CAZ095-098-099. && PUBLIC...DS AVN/FW...JEB SYNOPSIS...PJ WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 6, 3:29 AM PST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 329 AM PST SUN MAR 6 2011 CAZ089>094-096-097-071130- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 329 AM PST SUN MAR 6 2011 ...UNSETTLED WEATHER ARRIVING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE SOUTHERN SIERRA NEVADA INCLUDING THE FOOTHILLS. .DAY ONE...TODAY AND TONIGHT A PAIR OF FAST MOVING WEATHER SYSTEMS WILL MOVE THROUGH CENTRAL CALIFORNIA TODAY AND TONIGHT. THE FIRST SYSTEM TODAY WILL BRING A PERIOD OF LIGHT RAIN AND MOUNTAIN SNOW MAINLY NORTH OF FRESNO COUNTY. ANOTHER COOLER AND FAST MOVING SYSTEM WILL MOVE THROUGH THE REGION TONIGHT AND MONDAY. THIS WILL BRING MAINLY LIGHT PRECIPITATION TO CENTRAL CALIFORNIA...ALONG WITH COOLER TEMPERATURES. GUSTY WINDS ARE LIKELY TO DEVELOP ACROSS THE MOUNTAINS AND HIGH DESERTS OF KERN COUNTY LATE SUNDAY AND CONTINUE THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-071130- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 329 AM PST SUN MAR 6 2011 ...KERN MOUNTAIN AND DESERT WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...TODAY HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. PLEASE SEE THE LATEST NON PRECIPITATION WARNING /WWUS76 KHNX/ OR /SFONPWHNX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:32 PM PST | Winter Weather Advisory | HNX | 14 hr |
Nearby
High Wind Warnings in California, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.